Night Nurse Liquid 160ML

1,550.00/=

Out of stock

Description

Night Nurse contains an antihistamine called Promethazine, which helps to aid sleep while decongesting and drying up runny noses for easy breathing. Night Nurse also contains Dextromethorphan which will ease your dry or tickly cough, as well as Paracetamol to relieve aches, pains, shivers, and reduce temperature

Benefits:

  • Night Nurse Liquid 160ml gently soothes the symptoms of common cold and flu for a better sleep
  • Get relief from sore throat, tickly cough, headache, runny nose, shivers and aching
  • Allows you to heal as you sleep, so you wake up refreshed and feeling better
  • The perfect alternative for people who don’t wish or struggle to take traditional tablets
  • Refreshing minty flavour

Usage and Instructions

For adults and children over 16: Fill the measuring cup to the 20ml mark. Take one 20ml dose (four teaspoons) at bedtime.

Take one dose of Night Nurse per night. Don’t take it if you have already taken 4 doses (4000mg) of a paracetamol-containing product in any 24-hour period. If in doubt, consult your pharmacist.

Do not use for longer than 3 days without medical advice. If your symptoms persist, speak to your doctor.

Reviews

There are no reviews yet.

Be the first to review “Night Nurse Liquid 160ML”